# SDR HNAA2010030200051

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 53,112 hours, 58,905 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Intake
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WOULD NOT PRODUCE MORE THAN 38 PERCENT DURING TAKEOFF ROLL. REJECTED TAKEOFF.  FOUND INTAKE PLUG LODGED INTO NR 1 ENGINE INTAKE, FWD OF IMPELLER.  REMOVED PLUG, INSPECTED LP AND HP IMPELLERS.  NO EVIDENCE OF DAMAGE OR SOFT MATERIAL INGESTION.  REF MM 05-50-00 AND 72-00-00. PERFORMED POWER ASSURANCE RUN IAW WC 72-00-10.NP 6, NL3 NH2.5,T6 23 TQ 90,WF 27.
